# SDR USAA2009052291258

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 2,824 hours, 928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240005
- Part serial: FR2583
- Condition: Low Pressure
- Location: L2 Door
- Part time: 2,824 hours, 928 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8480408 - FLT 1193-PHL - EMERGENCY EQUIPMENT - CIDS PANEL INDICATES L2 DOOR LOW PRESSURE.  MAINTENANCE SERVICED L2 DOOR ACTUATOR.
